MathSciNet Relay Station
MathSciNet bibliographic data
MR2362708 90C29 (49J52)
Dempe, S.; Dutta, J.; Mordukhovich, B. S. New necessary optimality conditions in optimistic bilevel programming. Optimization 56 (2007), no. 5-6, 577–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement